MathSciNet Relay Station
MathSciNet bibliographic data
MR542085 (80j:40008) 40E05 (40G99)
Geluk, J. L. An Abel-Tauber theorem on convolutions with the Möbius function. Proc. Amer. Math. Soc. 77 (1979), no. 2, 201–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement